Back to Search Start Over

On intermediate solutions and the Wronskian for half-linear differential equations

Authors :
Cecchi, Mariella
Došlá, Zuzana
Marini, Mauro
Source :
Journal of Mathematical Analysis & Applications. Dec2007, Vol. 336 Issue 2, p905-918. 14p.
Publication Year :
2007

Abstract

Abstract: The asymptotic behavior of nonoscillatory solutions of the half-linear differential equation is studied. In particular, two Wronskian-type functions, which have some interesting properties, similar to the one of the Wronskian in the linear case, are given. Using these properties and suitable integral inequalities, the existence of the so-called intermediate solutions is examined and an open problem is solved. [Copyright &y& Elsevier]

Details

Language :
English
ISSN :
0022247X
Volume :
336
Issue :
2
Database :
Academic Search Index
Journal :
Journal of Mathematical Analysis & Applications
Publication Type :
Academic Journal
Accession number :
26332778
Full Text :
https://doi.org/10.1016/j.jmaa.2006.12.083